On a new class of generalized solutions for the Stokes equations in exterior domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 2, p. 155-181
@article{ASNSP_1992_4_19_2_155_0,
     author = {Kozono, Hideo and Sohr, Hermann},
     title = {On a new class of generalized solutions for the Stokes equations in exterior domains},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {2},
     year = {1992},
     pages = {155-181},
     zbl = {0770.35055},
     mrnumber = {1197210},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_2_155_0}
}
Kozono, Hideo; Sohr, Hermann. On a new class of generalized solutions for the Stokes equations in exterior domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 2, pp. 155-181. http://www.numdam.org/item/ASNSP_1992_4_19_2_155_0/

[1] R.A. Adams, Sobolev spaces, New York-San Francisco -London, Academic Press 1977. | MR 450957 | Zbl 0314.46030

[2] N. Aronszajn - E. Gagliardo, Interpolation spaces and interpolation methods, Ann. Mat. Pura Appl. 68, 51-117 (1965). | MR 226361 | Zbl 0195.13102

[3] G.K. Batchelor, An Introduction to Fluid Dynamics, Cambridge, University Press 1970. | MR 1744638 | Zbl 0958.76001

[4] J. Bergh - J. Löfström, Interpolation spaces, Berlin-Heidelberg -New York, Springer 1976. | MR 482275 | Zbl 0344.46071

[5] M.E. Bogovskii, Solution of the first boundary value problem for the equation of continuity of an incompressible medium, Soviet Math. Dokl. 20, 1094-1098 (1979). | MR 553920 | Zbl 0499.35022

[6] M.E. Bogovskii, Solution of some vector analysis problems connected with operators div and grad (in Russian). Trudy Seminar S.L. Sobolev, No. 1, 80, Sibirsk. Mat. Zh., 5-40 (1980). | MR 631691 | Zbl 0479.58018

[7] W. Borchers - T. Miyakawa, Algebraic L2-decay for Navier-Stokes flows in exterior domains, Acta Math. 165, 189-227 (1990). | MR 1075041 | Zbl 0722.35014

[8] W. Borchers - H. Sohr, On the semi-group of the Stokes operator for exterior domains in Lq-spaces, Math. Z. 196, 415-425 (1987). | MR 913666 | Zbl 0636.76027

[9] W. Borchers - H. Sohr, On the equations rot v = g and div u = f with zero boundary conditions, Hokkaido Math. J. 19, 67-87 (1990). | MR 1039466 | Zbl 0719.35014

[10] L. Cattabriga, Su un problema al contorno relativo al sistema di equazioni di Stokes, Rend. Sem. Mat. Univ. Padova 31, 308-340 (1961). | Numdam | MR 138894 | Zbl 0116.18002

[11] I.D. Chang - R. Finn, On the solutions of a class of equations occurring in continuum mechanics with application to the Stokes paradox, Arch. Rational Mech. Anal. 7, 388-401 (1961). | MR 123803 | Zbl 0104.42401

[12] A. Einstein, Eine neue Bestimmung der Moleküldimension, Ann. Physik 19, 289-307 (1906). | JFM 37.0811.01

[13] R. Finn - D.R. Smith, On the linearized hydrodynamical equation in two-dimensions, Arch. Rational Mech. Anal. 25, 1-25 (1967). | MR 211668 | Zbl 0152.45001

[14] R. Finn, Mathematical questions relating to viscous fluid flow in an exterior domain, Rocky Mountain J. Math. 3, 107-140 (1973). | MR 327146 | Zbl 0261.35068

[15] A. Friedman, Partial differential equations, New York: Holt Rinehart & Winston 1969. | MR 445088 | Zbl 0224.35002

[16] H. Fujita, On the existence and regularity of steady state solutions of the Navier-Stokes equations, J. Fac. Sci. Univ. Tokyo, Sect. IA Math., 9, 59-102 (1961). | MR 132307 | Zbl 0111.38502

[17] G. Galdi - P. Maremonti, Monotonic decreasing and asymptotic behaviour of kinetic energy for weak solutions of the Navier-Stokes equations in exterior domains, Arch. Rational Mech. Anal. 94, 254-266 (1986). | MR 846064 | Zbl 0617.35108

[18] G. Galdi - C.G. Simader, Existence, uniqueness and Lq-estimates for the Stokes problem in an exterior domain, Arch. Rational Mech. Anal. 112, 291-318 (1990). | MR 1077262 | Zbl 0722.35065

[19] Y. Giga - H. Sohr, On the Stokes operator in exterior domains, J. Fac. Sci. Univ. Tokyo, Sect. IA Math., 36, 103-130 (1989). | MR 991022

[20] J.G. Heywood, On some paradox concerning two-dimensional Stokes flow past an obstacle, Indiana Univ. Math. J. 24, 443-450 (1974). | MR 410123 | Zbl 0315.35075

[21] J.G. Heywood, On uniqueness questions in the theory of viscous flow, Acta Math. 136, 61-102 (1976). | MR 425390 | Zbl 0347.76016

[22] H. Kozono - H. Sohr, New a priori estimates for the Stokes equations in exterior domains, Indiana Univ. Math. J. 41, 1-27 (1991). | MR 1101219 | Zbl 0732.35068

[23] L.D. Landau - E.M. Lifschitz, Fluid Mechanics, Course of Theoretical Physics, Oxford, Pergamon Press 1987. | MR 961259 | Zbl 0655.76001

[24] J.L. Lions - E. Magenes, Non-homogeneous boundary value problems and applications I, Berlin-Heidelberg-New York, Springer 1972. | Zbl 0223.35039

[25] V.N. Maslennikova - M.A. Timoshin, On the Lp-theory for the Stokes problem in unbounded domains with compact boundary, Soviet Math. Dokl. 42, 197-201 (1991). | MR 1080036 | Zbl 0728.76031

[26] T. Miyakawa, On nonstationary solutions of the Navier-Stokes equations in exterior domains, Hiroshima Math. J. 12, 115-140 (1982). | MR 647234 | Zbl 0486.35067

[27] M. Reed - B. Simon, Method of Modem Mathematical Physics II. New York- San Francisco-London, Academic Press 1975. | MR 493420 | Zbl 0308.47002

[28] C.G. Simader, Private communication, 1988.

[29] C.G. Simader - H. Sohr, A new approach to the Helmholtz decomposition in Lq-spaces for bounded and exterior domains, to appear in " Mathematical Problems Relating to the Navier-Stokes Equations", series on Advanced in Mathematics for Applied Sciences, vol. 11, World Scientific, 1992. | MR 1190728 | Zbl 0791.35096

[30] H. Sohr - W. Varnhorn, On decay properties of the Stokes equations in exterior domains, Lecture Notes in Math. no. 1431 Heywood, J.G., et al. eds., Proceedings, Obelwolfach 1988, Berlin-Heidelberg- New York, Springer 134-151 (1990). | MR 1072184 | Zbl 0719.35069

[31] R. Temam, Navier-Stokes equations, Amsterdam, North-Holland 1977. | MR 769654 | Zbl 0383.35057

[32] H. Triebel, Interpolation theory, function spaces, differential operators, Amsterdam, North-Holland 1978. | MR 503903 | Zbl 0387.46032

[33] K. Yosida, Functional analysis, Berlin-Heidelberg -New York, Springer 1965. | Zbl 0126.11504